I have MDD, GAD and C-PTSD. I am in the middle of a depressive episode, and also in the midst of changing meds. I was taking Effexor XR 75mg and Wellbutrin XL 300mg for a while, but discontinued the Effexor because of side effects ( I weaned off as per my psychiatrist's recommendations). After about a month of terrible withdrawal from the Effexor, I am taking Zoloft along with the Wellbutrin. I was at 25mg for a week and went up to 50mg on April 7th. I've had a couple of really bad days; lots of crying and wanting to die. I was on Zoloft with Wellbutrin before, and only went off then because my GP wanted to try something out on me. So now I'm trying the combo again. Has anyone found Wellbutrin and Zoloft to be a good combination? I am also taking Seroquel 25mg for sleep. My psychiatrist says I'm "covered for depression" with the Wellbutrin, but I am in a depressive episode right now so that can't be true. It's so hard to find the right drug combination! I know you have to give it time, but in the past when I've started a new drug I've usually felt better within a couple of days. Really struggling right now. I feel worthless right now and afraid I'll never be happy again. Any advice would be greatly appreciated.
Do Zoloft and Wellbutrin work well together?
Question posted by CareBear34 on 11 April 2017
Last updated on 13 April 2017
CareBear34; Yes this is a regular combination taken by many. You can expect some good days and so-so days but remember part of this can still be the Effexor withdrawal's that are breaking through so try to just bear with it. But if it gets to bad call your doctor. Many don't have a clue how long the Effexor and some of the others well stay in the patient's system. so just be careful
effexor, effexor xr, wellbutrin, wellbutrin xl, zoloft, depression, post traumatic stress disorder, anxiety, panic disorder, social anxiety disorder, generalized anxiety disorder, major depressive disorder
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.